Making a discrete dynamical system chaotic : Theoretical results and numerical simulations

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

11 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)3437-3442
Journal / PublicationInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Issue number11
Publication statusPublished - Nov 2003


In this paper, we study state-feedback controller design for controlling the Lyapunov exponents of an n-dimensional dynamical system. We examine some theoretical results and perform numerical simulations for systems with and without noise influence. The controlled Lyapunov exponents are asymptotically normally distributed if the system has noisy inputs. Computer simulations on finite samples are all consistent with the theoretical results.

Research Area(s)

  • Chaotification, Feedback control, Lyapunov exponents, Random perturbation